# SDR SWIA201335726

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 27,389 hours, 22,883 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & SMELL ASSOCIATED WITH INTERIOR LIGHTS AT SEAT 6A.  FLT 6362 REPLACED SIDEWALL LIGHT FIXTURE AT SEATS 5A & 6A.
